# SDR 9520019995

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN DTW, MAINTENANCE NOTICED THE LEFT MAIN LANDING GEAR WHEEL ASSEMBLY MISSING.  MAINTENANCE ALSO FOUND DAMAGE ON THE LEFT INBOARD TRAILING EDGE FLAP.  INSPECTED AND FOUND LEFT MAIN LANDING GEAR STRUT WORN BEYOND LIMITS. REPLACED LEFT MAIN LANDING GEAR SHOCK STRUT PISTON ASSEMBLY AND LEFT INBOARD TRAILING EDGE FLAP PANEL.  REPLACED BOTH LEFT MAIN LANDING GEAR WHEEL AND BRAKE ASSSEMBLIES.  OPERATIONAL CHECK GOOD.
